Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Theorems of Accola type for higher dimensional manifolds

Author: Su-shing Chen
Journal: Proc. Amer. Math. Soc. 30 (1971), 479-483
MSC: Primary 32.40
MathSciNet review: 0284611
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two theorems of Accola concerning automorphisms of Riemann surfaces can be extended to higher dimensional manifolds. Formulas are obtained concerning signatures of compact oriented 4k-dimensional differentiable manifolds and Euler-Poincaré characteristics of compact differentiable manifolds and compact complex manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.40

Retrieve articles in all journals with MSC: 32.40

Additional Information

Keywords: Differentiable manifold, complex manifold, analytic automorphism, diffeomorphism, complex harmonic form, Euler-Poincaré characteristic
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society